# SDR R61A2025040900175

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170002262
- Aircraft time: 38,517 hours, 24,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FUSELAGE SKIN PANEL HAS BIRD STRIKE DAMAGE. FR 1-3, STR 21R-24R.  REMOVED AND REPLACED FWD FUSELAGE LOWER SKIN PANEL PN 170-03922-001. PO# 331441 IAW EMB 175 SRM 51-40-08.
